It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-11-2005, 05:37 AM   #1
Senior Veteran
 
Join Date: May 2004
Posts: 1,071
apriltones HB User
shaky and feeling heavy after feeling wheezy

hi does any one feel shaky sometimes when wheezy or short of breath? i have it after i take inhaler i feel shaky and arms heavy. is this just my body tensing? thanks, love april x

 
Old 02-11-2005, 06:52 AM   #2
Senior Member
 
Join Date: Feb 2005
Posts: 156
celtic_mom HB User
Re: shaky and feeling heavy after feeling wheezy

I get shaky after using my albuteral inhaler. It's the albuteral. When I used the albuteral/mix nebulizer I shook like a leaf.

 
Sponsors Lightbulb
   
Old 02-11-2005, 07:25 AM   #3
Senior Member
(female)
 
Join Date: Oct 2004
Location: Bullard, TX
Posts: 151
BYHOPE1113 HB User
Re: shaky and feeling heavy after feeling wheezy

That's one of Albuterols side effects. I talked to my daughter's doctor about it and she put her on Xopenex, but it only goes in a nebulizer at this point. It is basically Albuterol but it has been altered to remove some of the side effects. My daughter now used Xopenex and she doesn't feel that way after a treatment. You might want to ask you doctor if it's an option for you.

 
Old 02-11-2005, 10:06 AM   #4
Senior Member
(female)
 
Join Date: Jun 2004
Location: AZ
Posts: 242
Blog Entries: 1
storm12 HB User
Re: shaky and feeling heavy after feeling wheezy

Xopenex is available in inhaler form? I have it for my nebulizer, and you are right, I don't feel AS shaky afterward. Albuterol doesn't make me very shaky anymore unless it is in the nebulizer or if I am having lots of problems and take my emergency albutrol inhaler more than five times in a given day. I am somewhat "addicted" I believe or at least acclimatized to it.

 
Old 02-11-2005, 10:21 AM   #5
Senior Member
(female)
 
Join Date: Oct 2004
Location: Bullard, TX
Posts: 151
BYHOPE1113 HB User
Re: shaky and feeling heavy after feeling wheezy

No, according to my doctor Xopenex is only available for the nebulizer at this time.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
gerd-heavy sinus drainage brenda7767 Sinus Problems 5 09-06-2010 03:55 AM
jumpy shaky vision tbissell Inner Ear Disorders 118 06-10-2008 03:45 PM
wheezy cough sore throat and blocked nose katy77 Lung & Respiratory Disorders / COPD 0 10-10-2007 01:33 PM
Coughing and heavy feeling in my chest Dark Stranger General Health 4 06-30-2007 11:05 PM
Shaky Weak Help! Sco24 Thyroid Disorders 10 01-10-2007 12:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Advair
Albuterol
Flovent
Prednisone
Pulmicort
  Serevent
Singulair
Ventolin
Xopenex
Zyrtec




TOP THANKED CONTRIBUTORS



Titchou (73), MountainReader (57), janewhite1 (52), MeezerWheezer (14), sue430 (10), ladybud (6), solofelix (5), anwise67 (4), branfeld (4), ProbCVA (4)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 12:07 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!